I have been taking Lexpro 10mg nearly all year since February. Now I have tapered down to 5mg for the last three months I have decided to quit it now I'm not feeling too bad ATM. Has anyone have bad withdrawal symptoms from Lexapro?
Bro85; Yes what you have gone through or may still it takes a while to get off of it slowly If you still have to much problems You may but you could always take 1/2 tablet of the Lexapro for a few weeks then every other day for 2 weeks. Or call the doctor if you have too many problems.seems like the longer you take to get off of them the better. best luck to you Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 10 Jan 2010 • 2 answers
Posted 16 Feb 2010 • 1 answer
Posted 8 Feb 2016 • 2 answers
Posted 29 Aug 2016 • 1 answer